... times a day! My unsupportive controlling family wants me to go cold turkey! Today is day one I feel ok except upset stomach and slight headache! My husband does not care or has even asked how I am feeling since the New Year I wanted to get out of this nightmare I tried to explain to him I wanted to taper off or go to a professional he then flushed the whole bottle away then told me to shut the F up and that you don't die from going cold turkey! Might I just add he is the one who thought this was a great idea about Percocet to begin with the Dr told me that it was safer then anything over the counter then he turned around backstabbed me and called my relatives to tell them he is worried about me! What good is that going to do if there is no plan to try to help! I'm lost and very scared! Every time I had a migraine he told me to take it that it was safe! I don't want to die I love my children but hate my husband now!!
I'm so so sorry and sad your husband is treating you this way! I'm hoping that since u only took 2 a day you may not have the bad withdrawl symptoms. Either way you really need support. I'm here if you need to talk. How are you feeling now?
I would suggest that when you get over the withdrawal, you make an effect to get rid of the SOB. I never heard of a husband being so cruel, and my husband was into verbal and some physical abuse. You should be weaned off of it. There is no reason for someone to suffer to get off of a medication. It is dangerous, and can land you in the er. Its not a short process, and when you have to do it this way, you have a greater chance of relapse.
Nightmare, I am so sorry that your husband is treating you this way. It is hard enough having to go cold turkey from Percocet, and when you don't have a support network to help you that can make it seem even harder. You had the right idea about trying to taper or better yet going through a professional. I've been through withdrawal and it is no fun and it can be dangerous.If you start to feel too bad, go to the emergency room and also, try going to NA or AA meetings they really help me! They won't do much for the physical withdrawal, but they will give you the emotional support that you need and may keep you from having a relapse, and get some councling (sorry about the spelling), if you feel you need to.
I wish you luck and hope that you get through this safely.
How are you holding up today?
Hi Nightmare97, sorry this is a bit late but I am glad you have had some sound advice. I just read your story, and a while ago I went cold turkey from a narcotic that I was on and will not forget how hard it was. To have your husband treat you the way he has is unforgivable, and no one deserves to be treated the way you are. I am sure it was hard for you to say how your husband is treating you, but I praise you for having the courage to tell us about him. I just wanted to say I am really hoping your not suffering today, and hope you have got some support. I just wanted you to know I was wondering how you were, and always remember for someone to treat you like this is a sick person them self, you are a strong women and you can come through this and remember people will help you just have to be strong enough to seek that help.
Take care Liz.
I would suggest you do this for you look foward to aches in the joints ' insomnia ; and direa for about 2 to3 days then thing will taper off good luck and stay strong
I'd beat your hubby's ass and report that he stole them.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Aug 2009 • 3 answers
Updated 4 Nov 2009 • 1 answer
I'm in withdrawal of meds and I keep vomiting and I rly want to stop. med was 800mg seroquelxr/daily
Updated 17 Jan 2013 • 4 answers
Updated 9 May 2018 • 4 answers
Updated 16 Apr 2013 • 1 answer